Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had intercourse, feeling movements in stomach. Chance of being pregnant?

I am from Bangalore. I had my baby on 28th october 2011. I have inserted the Cu T 380A on 30th of September. My nxt period is expected on 23rd oct. two three days back i nd my husband had intercourse, nd now i m feeling some kind of movements in my stomach a type of felling i felt during my pregnancy. Is there any chances of being pregnant. But we dont want to have a baby for 3 more years. As we have some family problems.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you are having 28-30 day cycles, your ovulation time falls around the 14th-16th day. That will be around six days ago. Since you missed that period, your chances of pregnancy are little. Also, you have a protection that is highly effective. So, do not worry. You should go to see your doctor for a checkup after you have your cycle and if you are still in doubt, you may get blood tests done for confirmation. Please get further advice from your doctor. Take care.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor